Helix-Hopes on S-Helix Matrices
DOI:
https://doi.org/10.23755/rm.v33i0.385Keywords:
hyperstructures, H v -structures, h/v-structures, hope, helix-hopesAbstract
A hyperproduct on non-square ordinary matrices can be defined by using the so called helix-hyperoperations. The main characteristic of the helix-hyperoperation is that all entries of the matrices are used. Such operationscannot be defined in the classical theory. Several classes of non-square matrices have results of the helix-product with small cardinality. We study the helix-hyperstructures on the representations and we extend our study up to Lie-H_v theory by using ordinary fields. We introduce and study the class of S-helix matrices.
References
P. Corsini and V. Leoreanu, Application of Hyperstructure Theory, Klower Academic Publishers, 2003.
B. Davvaz and V. Leoreanu, Hyperring Theory and Applications Int. Acad. Press, 2007.
B. Davvaz, S. Vougioukli and T Vougiouklis, On the multiplicative H_v-rings derived from helix hyperoperations, Util. Math., 84, (2011), 53-63.
A. Dramalidis and T. Vougiouklis, Lie-Santilli Admissibility on non-square matrices with the helix hope, Clifford Algebras Appl. CACAA, V. 4, N. 4, (2015), 353-360.
R.M. Santilli and T. Vougiouklis, Isotopies, Genotopies, Hyperstructures and their Appl., Proc. New Frontiers Hyperstructures Related Alg., Hadronic, (1996), 1-48.
S. Vougioukli, H_v -vector spaces from helix hyperoperations, Intern. J. Math. and Analysis, (New Series), V.1, N.2, (2009), 109-120.
S. Vougioukli and T Vougiouklis, Helix-hopes on Finite H_v-fields, Algebras Groups and Geometries (AGG), V.33, N.4, (2016), 491-506.
T. Vougiouklis, Representations of hypergroups by hypermatrices, Rivista Mat. Pura Appl., N 2, (1987), 7-19.
T. Vougiouklis, Groups in hypergroups, Annals Discrete Math. 37, (1988), 459-468.
T. Vougiouklis, The fundamental relation in hyperrings. The general hyperfield, 4 th AHA, Xanthi 1990, World Scientific, (1991), 203-211.
T. Vougiouklis, Hyperstructures and their Representations, Monographs in Math., Hadronic, (1994).
T. Vougiouklis, Some remarks on hyperstructures, Contemporary Math., Amer. Math. Society, 184, (1995), 427-431.
T. Vougiouklis, Enlarging H_v-structures, Algebras and Combinatorics, ICAC’97, Hong Kong, Springer-Verlag, (1999), 455-463.
T. Vougiouklis, On H_v-rings and H_v-representations, Discrete Math., Elsevier, 208/209, (1999), 615-620.
T. Vougiouklis, The h/v-structures, J. Discrete Math. Sciences and Cryptography, V.6, N.2-3, (2003), 235-243.
T. Vougiouklis, The Lie-hyperalgebras and their fundamental relations, Southeast Asian Bull. Math., V. 37(4), (2013), 601-614.
T. Vougiouklis, From H_v-rings to H_v-fields, Int. J. Algebraic Hyperstr. and Appl. Vol.1, No.1, (2014), 1-13.
T. Vougiouklis, Hypermatrix representations of finite H_v -groups, Europ. J. Combinatorics, V.44 B, (2015), 307-315.
T. Vougiouklis and S. Vougioukli, The helix hyperoperations, Italian J. Pure Appl. Math., 18, (2005), 197-206.
T. Vougiouklis and S. Vougioukli, Hyper-representations by non square matrices. Helix-hopes, American J. Modern Physics, 4(5), (2015), 52-58.
T. Vougiouklis and S. Vougioukli, Helix-Hopes on Finite Hyperfields, Ratio Mathematica, V.31, (2016), 65-78. doi:http://dx.doi.org/10.23755/rm.v31i0.321.
T. Vougiouklis and S. Vougioukli, Hyper Lie-Santilli Admissibility, Algebras Groups and Geometries (AGG), V.33, N.4, (2016), 427-442.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.